# SDR DL73S050233

- Difficulty date: April 22, 2005
- Submitted: May 12, 2005
- Operation: Air carrier
- Aircraft: N373DL
- Make and model: Boeing 737247
- Aircraft serial: 23520
- Aircraft time: 47,443 hours, 37,118 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Damaged
- Location: Lt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 MAIN TIRE LOST CAP ON OUTBOUND HOU /AFTER LOSS OF A-SYSTEM HYDRAULICS, CREW MANUALLY EXTENDED GEAR, LANDED IN ATL WITHOUT INCIDENT.  TIRE REMAINED INFLATED /DAMAGE TO LEADING EDGE OF MID FLAP AND HYDRAULIC LEAK PRESENT DUE TO DAMAGED LINES IN WHEEL WELL.  REPLACED WHEEL.  REPAIRED DAMAGE.
